# SDR QXEA200701491

- Difficulty date: September 29, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 15,292 hours, 15,147 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 4213402
- Part serial: 413QXS
- Condition: Inoperative
- Location: Hyd System
- Part time: 12,799 hours, 12,844 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEG - ON FLIGHT 2353, RETURNED TO GATE, STANDBY HYDRAULIC PRESSURE INDICATES ZERO PRESSURE.  MAINTENANCE REMOVED AND REPLACED STANDBY POWER UNIT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
